# SDR AALA990828

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT/CREASE IN SKIN AND FRAME STRUCTURE .39 INCHES AFT OF FORWARD ENTRY, BELOW RED STRIPE, BETWEEN LONGERON 17L AND 18L, STATION 237.  REMOVED DAMAGED AREA.  INSTALLED FLUSH PLUG AND FINGER DOUBLER PER SRM 53-04 FIG 38.  (M)
